Homeopathy and Health Forum
Tinnitus while using berberis vulgaris Mother tinctureWhy barberis vulgaris causes excessive sweating and swelling in throat with tinnitus....plz explain, is it normal ?...I have used it for 10 days and stopped and then again for 3 days but again it caused throat swelling and severe sweating along with tinnitus... Plz explain and guide..
Ali25 on 2017-08-20
This thread continues beneath the following ad.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.